On some equations related to the $tpp$-groups
Diskretnaya Matematika, Tome 21 (2009) no. 4, pp. 82-84
Cet article a éte moissonné depuis la source Math-Net.Ru
We find formulas for the number of solutions of equations in finite groups and with the use of these results define naturally the $tpp$-groups, which play an important role in the theory of fast multiplication of matrices.
@article{DM_2009_21_4_a6,
author = {V. P. Platonov and S. P. Strunkov},
title = {On some equations related to the $tpp$-groups},
journal = {Diskretnaya Matematika},
pages = {82--84},
year = {2009},
volume = {21},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_2009_21_4_a6/}
}
V. P. Platonov; S. P. Strunkov. On some equations related to the $tpp$-groups. Diskretnaya Matematika, Tome 21 (2009) no. 4, pp. 82-84. http://geodesic.mathdoc.fr/item/DM_2009_21_4_a6/
[1] Cohn H., Umans C., “A group-theoretic approach to fast matrix multiplication”, FOCS' 2003, 2003, 438–449
[2] Cohn H., Kleinberg R., Szegedy B., Umans C., “Group-theoretic algorithms for matrix multiplication”, FOCS' 2005, 2005, 379–388